What medications can cause night sweats?

Answers (2)

10 Jul 2012

Hi dschaeff - It is hard to say because hyperhidrosis is noted as a condition in the subject line. Do you have that as primary or secondary caused by another condition? There are a lot of medications (too many to list) that have that noted as an adverse side effect. Also, beings I don't know whether you are a man or a woman... sweating and especially the night sweats is common for women going through menopause. That can also go on for years... I also saw your other post where you ask about a certain medication potentially causing night sweats. And, that isn't one of the side effects noted for that medication. It would be helpful when asking a question if you can make it "conversational" because we can only respond once each for whomever sees the post when it is posted as "direct"... just for your information.

Mary

Votes: +0

11 Jul 2012

Hi there,

I know when I was on Effexor I had really bad night sweats! Now I'm menopausal so I get it from that!

Smileyhappy

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone have severe night sweats with bupropion hcl 150mg?

I was started out at 150mg a day and things were going ok. I was upped to 300mg and now I have bed drenching night sweats and wake up every hour on ...

4 answers 20 May 2011

Can Finasteride cause night sweats?

1 answer 10 Jul 2012

Medroxyprogesterone - Very severe night sweats?

I am taking 2.5 mg of medroxyprogesterone daily. I take it for a very rare condition called hereditary angioedema, which causes swelling under the ...

3 answers 30 Apr 2013

Linzess - Has lizness caused you chils or night sweats?

The lizness is helping the ibs but I have been having chill episodes and then night sweats... curious if anyone else has?

1 answer 17 Nov 2013

Does anyone else suffer from extreme nightsweats while taking Effexor?

I am currently on 150mg of Effexor. Overall I am very happy with my progress but the only problem I have is that I have terrible nightsweats. The ...

4 answers 26 Jun 2014